Welcome to the website of Shanghai Finance University

Chinese |English

SHEN Chungen



Associate Professor

Department ofApplied Mathematics

Shanghai Finance University,

No. 995 Shangchuan Rd,Shanghai.

Tel: (86-21)

Email: shenchg@shfc.edu.cn



Teaching:Calculus, Advanced Mathematics, Probability and Mathematical Statistics, Operations Research, Mathematical Modeling

Research:Nonlinear Programming, Mathematical Programs with Equilibrium Constraints, Optimization in Finance, etc.



03/2007-03/2010 Ph.D. in Operations Research at Tongji University, China

09/2002-03/2005 M.A. in Operations Research at Tongji University, China

09/1998-07/2002 Undergraduate Studies in Mathematics and Applied Mathematics at Anhui Normal University, China



Full Time

03/2005-present Department of Applied Mathematics, Shanghai Finance University, China

Part Time and Visiting Positions

04/2009-08/2009 Research Assistant at Mathematics and Computer Science Division, Argonne National Laboratory, USA

08/2007-08/2007 Summer School on Optimization and its Application at Qufu Normal University, Shandong Province, China



(1) W. Xue, C. Shen and W. Shao. Convergence analysis of a regularized interior point algorithm for the barrier problems with singular solutions.Linear Algebra and its Applications, 438(13): 4654–4671, 2013.

(2) C. Shen, S. Leyffer and R. Fletcher. A nonmonotone filter method for nonlinear optimization. Computational Optimization and Applications, 52:583-607, 2012. (COAP 2012 Best Paper Award)

(3) C. Shen, X.D. Chen and Y.M. Liang. A regularized Newton method for degenerate unconstrained optimization problems. Optimization Letters, 6:1913-1933, 2012.

(4) C. Shen, W. Xue and D. Pu, An infeasible SSLE filter algorithm for general constrained optimization without strict complementarity, Asia-Pacific Journal of Operational Research, 28(3):361-399, 2011.

(5) C. Shen, W. Xue and X.D. Chen, Global convergence of a robust filter SQP algorithm. European Journal of Operational Research,206(1):34-45, 2010.


(6) C. Shen, W. Xue and D. Pu, An infeasible nonmonotone SSLE algorithm for nonlinear programming. Mathematical Methods of Operations Research, 71(1):103-124, 2010.